MathSciNet Relay Station
MathSciNet bibliographic data
MR840402 (87j:58095) 58G25 (53C20)
Brooks, Robert The spectral geometry of a tower of coverings. J. Differential Geom. 23 (1986), no. 1, 97–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement